# SDR CALA2023122003673

- Difficulty date: December 13, 2023
- Submitted: December 20, 2023
- Operation: Air carrier
- Aircraft: N823UA
- Make and model: Airbus A319-131
- Aircraft serial: 952
- Aircraft time: 75,025 hours, 32,545 cycles
- Engine: Iae V2522A5
- Engine time: 72,549 hours, 29,942 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LOW SPEED ABORT LESS THAN 30 KNOTS. LOUD BANGAND AC VEERED TO RIGHT. ENGINE 2 FAIL ECAM. SEE L/P 6568330 FOR CORRECTIVE ACTION. SCHEDULED PARTS CHANGE"M&E P/N: 31-7200-9-0001 S/N: XXXXXXXXXXXX X. IF S/N FOUND, REMOVE AND REPLACE. IF THE PART REPLACED REQUI RES AN RII, FLAG THE INSPECTION FIELD OF THIS LOG PAGE. IF SCHED ULED S/N NOT FOUND, VERIFY & DOCUMENT S/N''S IN ALL OTHER POSITIO NS & CONTACT PLANNING FOR REASSIGNMENT. REPLACED #2 ENGINE ROTABLE PARTS CHANGE WAS INDICATED - TT # 1250506 SN OFF 0344 ENGINE, V2500-A OFF 31-7200-9-0001 0344 ON 31-7200-9-0001 1506 ENGINE, V2500-A OFF 31-7200-9-0001 0344 ON 0000.
